# SDR IPXA2173491

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER DOME AND GLARESHIELD EMERGENCY LIGHTS FAILED OPS TEST.  RELAMPED LIGHTS.  OPS CHECKED NORMAL IAW TC 05000-01-1-999 TIME 16.
